I have been diagnosed with Meniere's because I had sudden hearing loss, tinnitus and an off balance feeling. I am fine with the hearing loss and tinnitus but the dizziness is so annoying. It seems to get worse while eating and shortly after, plus I will pass gas then feel better. Is there a relationship between the digestive system and being dizzy?
In Meniere’s disease there is already severe nausea, vomiting, diarrhea and discomfort in the abdomen. Any movement can aggravate the symptoms. Eating may aggravate the symptoms. The treatment involves use of diuretics to relieve fluid pressure in the inner ear, anti vertigo medicines like antrizine, antivert etc. Anti-nausea like Promethazine may help. Consult an ENT specialist and start treatment soon.
Best wishes and regards!
Thanks for your reply...I have had all the tests and do take diuretics. i have been feeling better but I just had an episode 30 mins. ago. I was sitting talking on the phone with my daughter, looking at the computer and the sensation just hit and felt like my head was dropping to the floor, got my composure and just feel off balance again.The last time that sensation happened was about a month ago. I just took a valium. It just hit out of nowhere. I teach school. Should I go through testing again? The last time was probably ten years ago. I really do appreciate your response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.